Is Losartan Potassium Her Enemy?

by Khanum

My protective force field, Mum, has fallen ill. She’s gone weak and it’s terrifying for everyone in the house because without mum, nothing–absolutely nothing is awesome. I am cooking alright, but mum is mum. We have a maid that’s supposed to keep the house neat and clean but mum is mum. My maid fools me into believing she has cleaned all the rooms but she lies at times.

Mum used to take care of everything and now nothing’s in order. I am developing some diseases of my own now with all the sadness and stress in life. I want my mum back, healthy and smiling.

But that’s not what the doctor wants, apparently. Here’s today’s revelation. The LOSARTAN medicine prescribed by the doctor is having some serious side effects on my mum’s health. To study this case further, we all sat down and decided to read the medicine pamphlet. The kinda note that is found within the tablet case, having all the medicine nonsense on it including the ingredients used in it plus stating its side effects.

Here’s what I found out and I want to question these medicine people for inventing a medicine that fixes one disease but becomes the cause of many others.

The note says,  Losartan might cause:

  • Asthenia
  • Fatigue
  • gastro-intestinal disturbances
  • Angina, (OMG! ANGINA? ARE YOU FREAKING KIDDING ME? )
  • Headache
  • Sleep disorders
  • Rarely Hepatitis (WHAT!!!!!!!)
  • Cough
  • Depression
  • Erectile dysfunction?? (THANK GOD my mum is a female)
  • Anaemia
  • and so on!!

Oh my God! Now Tell me , HOW is this LOSARTAN supposed to help my mum get better? She’s getting worse day by day. I am worried.

19 Comments to “Is Losartan Potassium Her Enemy?”

  1. May Allah grant her shif’a and a full recovery quickly…Ameen

  2. May Allah give aunty a healthy and a lonnnnnnnng life,ameeen,,,and save her
    from theseeee doctors :(…

  3. Prayers for her,May She get healthy Soon
    Ameen

  4. This might help: http://www.drugs.com/losartan.html
    You may Google for further information on this specific medicine.

    • Thanks for the link, Raheel. May Allah reward you for this. I have checked it out and it says to stop taking the medicine if the patient becomes allergic to it. I am not letting her take that again. The day she started taking it, her face got swollen so badly, and she suffered great dehydration. It was alarming. Hopefully , the new doctor would suggest a new medicine.

  5. I never read the pamphlet but my 79 yr old mom takes that and has several of those symptoms quite badly.

    • Thank you visiting my blog, Dear Girl. And that is some serious issue. You should also check this link, given by Raheel, http://www.drugs.com/losartan.html and make sure your mum’s condition doesn’t worsen by this medicine.

      • thank you, I will and it just so happens that I take my mom to the cardiologist tomorrow and I will talk with him.
        take care

        • I took my mom to hospital, to the same doctor who prescribed it and guess what he says! He got quiet and said, yes you got allergic reactions, and he immediately then gave another test, for kidneys. I guess he’s now suspecting an effect of the medicine on her kidneys. This is so lame and stupid of doctors to prescribe medicines with such strong reactions. Who makes these medicines anyway.

  6. May Allah bless her with a swift recovery. Ameen!

  7. and why she is using Losrtan ?

    • High bp. Plus she is experiencing some serious problems in walking and even breathing due to her backbone issues. Dislocated disc made her almost paralysed 2 weeks ago. Bit better now but very fragile. Can’t make movements, gets tired easily and her neck begins to ache.

  8. Oh Love I absolutely hear you, as I am going through something like that. Since my Mom’s been sick we have to take care of her and the medicines have side effects, they all have side effects. But that’s how this junk works, cure one but maybe cause another. Cross fingers it won’t. (As you say at least you can cross E.D. off your list, how do men live with those things really?) But when Mom gets sick it breaks your heart truly and you would do anything to get her back healthy.

    But high blood pressure is no joke. You do not want Mom to have a stroke. Strokes are bad, trust me. But there are other meds that she can try, a lot of times it’s a matter of trying out different drugs. Insist that she does. Email me Love if you want to talk about it (maybe I can offer some advice). I am here for you. I am also sending you a big hug.

    • D, dear dear dear D, I can’t explain to you how happy I am to see your comment on my blog today. Its been so long, you just disappeared, I miss you here. Thank you so much for showing support and visiting me. please stay around, don’t disappear again.. big hugs in return.

      • Yes, it feels like I’ve fallen off the face of the earth. I’m trying my best to climb out of that hole. I hope to blog more often.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: